# SDR SWAA2012112901034

- Difficulty date: November 26, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N752SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29804
- Aircraft time: 48,138 hours, 27,950 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: BAC1518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AC BAY AFT BULKHEAD HORIZONTAL STIFFENER IS CRACKED.  REMOVED AND REPLACED PER SRM 51-40-02.
